# SDR IPXA2016101009184

- Difficulty date: September 13, 2016
- Submitted: October 10, 2016
- Operation: Air carrier
- Aircraft: N258UP
- Make and model: Doug MD-11F
- Aircraft serial: 48416
- Aircraft time: 74,253 hours, 14,445 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: NRB6027512
- Condition: Worn
- Location: Rt Wing Nr 6
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 3C, RIGHT WING NR 3 SLAT LOWER SKIN IS WORN AT NR 6 SLAT TRACK.  REPAIRED THE NR 3 SLAT IAW EA 011-5754-01-A6473 REV. I/R AND EO MD11-5750-62046-A.
